# SDR AU990532

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2620 · Extinguishing System
- Part: Fire Exting
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE OUTBOARD FIRE EXTINGUISHER INCORRECTLY WIRED.   WIRING FROM FIRE HANDLE SWITCH TO FIRE BOTTLE WAS FOUND TO BE CONNECTED TO THE SIGNAL CONDITIONING PCB.
